# SDR UPS09554470

- Difficulty date: January 21, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 20,707 hours, 10,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING I/B FWD FLAP T/E UPPER SURFACE I/B OF AFT FLAP HAS A LIGHTNING STRIKE.  REPAIRED PER SRM 51-70-10-2R2 REV 73 SEP 2008.
